Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 86320, 23 pages
http://dx.doi.org/10.1155/JAMDS/2006/86320

Recent developments in volatility modeling and applications

1Department of Statistics, University of Manitoba, Winnipeg, MB, Canada R3T 2N2
2Department of Supply Chain Management, University of Manitoba, Winnipeg, MB, Canada R3T 2N2
3Department of Business Administration, University of Manitoba, Winnipeg, MB, Canada R3T 2N2

Received 21 February 2006; Revised 10 July 2006; Accepted 24 September 2006

Copyright © 2006 A. Thavaneswaran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Thavaneswaran, S. S. Appadoo, and C. R. Bector, “Recent developments in volatility modeling and applications,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 86320, 23 pages, 2006. https://doi.org/10.1155/JAMDS/2006/86320.